# SDR HNAA0100081

- Difficulty date: December 29, 2001
- Submitted: December 31, 2001
- Operation: Air carrier
- Aircraft: N985HA
- Make and model: Dhav DHC8201
- Aircraft serial: 479
- Aircraft time: 6,348 hours, 7,257 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

Number two engine hydraulic pump caution light illuminated, followed with loss of number two system hydraulic fluid.  Installed temporary flex line on number 2 hydraulic pressure manifold. No bypass indicators popped and no particals found in case drain filter.  Engine driven pump ran less than 15 minutes.
